Weak and Strong Limit Theorems for Stochastic Processes under Nonadditive Probability
Xiaoyan Chen and
Zengjing Chen
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
This paper extends laws of large numbers under upper probability to sequences of stochastic processes generated by linear interpolation. This extension characterizes the relation between sequences of stochastic processes and subsets of continuous function space in the framework of upper probability. Limit results for sequences of functional random variables and some useful inequalities are also obtained as applications.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/645947.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/645947.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:645947
DOI: 10.1155/2014/645947
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().